Hail, Jones
- When
- April 25, 10:15 PM CST
- Where
- Jones County, Hamlin
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.883, -100.133
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Apr 25, 6:34 PM CST, 3 hours 41 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 734 PM CDT SUN APR 25 2004 .UPDATE... DRYLINE EXTENDED FROM EAST OF LUBBOCK SOUTHWARD ALONG THE PECOS RIVER IN WESTERN CROCKETT COUNTY THIS AFTERNOON. COLD FRONT/OUTFLOW BOUNDARY WAS NORTHWEST OF LUBBOCK...MOVING QUICKLY SOUTHEAST. ONE MCS WAS MOVING SOUTHEAST INTO KING...KNOX...AND BAYLOR COUNTIES. THIS MAY CLIP HASKELL AND THROCKMORTON COUNTIES BEGINNING AROUND 9 PM. SECOND MCS WAS SOUTHEAST OF AMARILLO...FOLLOWING THE PATH OF THE PREVIOUS MCS. THIRD GROUP OF THUNDERSTORMS WAS JUST SOUTH OF CWA...FROM JUNO TO ROCKSPRINGS. SOME OF THESE STORMS MAY MOVE INTO AREAS SOUTH OF INTERSTATE 10...AND MASON COUNTY THIS EVENING. LOOKS LIKE THE BEST CHANCE WILL BE IN SOUTHERN KIMBLE COUNTY...INCLUDING TELEGRAPH...AND PERHAPS JUNCTION OR SEGOVIA. ONLY ZONE CHANGE WAS TO CHANGE RAIN CHANCES TO INCLUDE THE EVENING...AND TO INCREASE HASKELL AND THROCKMORTON COUNTIES POPS SLIGHTLY. BEST RAIN CHANCES FOR MOST OF THE CWA WILL BE ALONG COLD FRONT...AS IT PUSHES SOUTH. THIS WILL BE MAINLY AFTER MIDNIGHT FOR THE CONCHO VALLEY AND HEARTLAND. 04 && .PREV DISCUSSION... SHORTWAVE DROPPING OUT OF COLORADO INTO NORTHERN NEW MEXICO. MENTIONED YESTERDAY THAT THE GUIDANCE WAS BEGINNING TO SHOW THIS FEATURE...WHICH WAS MAINLY FROM THE ETA. THE GFS IS NOW SHOWING THIS FEATURE MOVING ACROSS THE AREA TONIGHT. ACTIVITY WILL BEGIN TO AFFECT THE NORTHERN PORTIONS OF THE FORECAST AREA THIS EVENING. WITH THE CLEAR SKIES THAT WE HAVE HAD TODAY ACROSS THE WESTERN PORTIONS OF THE AREA AND COOL TEMPERATURES ALOFT RAPID DESTABILIZATION WITH CAPES AROUND 1500 J/KG SHOULD TAKE PLACE THIS AFTERNOON AND EVENING RESULTING IN THUNDERSTORMS ACROSS MAINLY THE NORTHERN AND WESTERN PORTIONS OF THE BIG COUNTRY. SOME OF THESE THUNDERSTORMS COULD BE QUITE STRONG AND WOULD NOT RULE OUT A SEVERE THUNDERSTORM OR TWO IN THIS AREA. AS THE WAVE CONTINUES TO TRANSLATE TO THE EAST SOUTHEAST...WILL SEE SOME PRECIPITATION LINGER INTO THE OVERNIGHT... MAINLY ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA. INTENSITY OF ANY REMAINING THUNDERSTORMS WILL WEAKEN AS WELL. ANTICIPATE EVERYTHING TO BE OUT OF THE AREA BY 6 OR 7 AM MONDAY MORNING. WEAK COOL FRONT MOVES THROUGH AS WELL IN THE WAKE OF THE SYSTEM COOLING TOMORROW HIGHS A FEW DEGREES RAIN CHANCES GO NEAR ZERO AFTER TONIGHT AND TEMPERATURES WILL BEGIN TO MODERATE A LITTLE BY TUESDAY AS UPPER- FLOW BECOMES MORE ZONAL. INTO THURSDAY AS GFS CONTINUES TO SHOW WAVE WORKING ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA IN THE ZONAL FLOW. WILL KEEP THE HIGHEST POPS ACROSS THE SOUTHEAST PORTIONS WHERE BETTER MOISTURE WILL BE LOCATED. THEN QUICKLY ON THE HEELS OF THAT THE MAIN UPPER-LOW THAT WILL MOVE INTO THE SOUTHWEST BY FRIDAY MORNING MAY BEGIN TO SEND PIECES OF SHORTWAVE ENERGY IN THIS DIRECTION THAT MAY HELP TO ACTIVATE SOME DRYLINE ACTIVITY UNTIL THE MAIN SYSTEM GETS CLOSER ON SATURDAY AND SUNDAY THAT && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 04
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 200 PM CDT SUN APR 25 2004 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-261800- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 517 AM CDT SUN APR 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... WHILE MOST OF TE RAIN HAS MOVED EAST...AN UPPER LEVEL DISTURBANCE MOVING SOUTHEAST ACROSS THE AREA THIS AFTERNOON MAY COMBINE WITH AFTERNOON HEATING AND THE INSTABILITY TO PRODUCE A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS WEST CENTRAL TEXAS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN... HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392736, 5392737.